| Catalog Number |
109990 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Hemolysis (1886)
| Date of Event |
02/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a patient experienced hemolysis during treatment with a prismaflex control unit, a prismaflex hf1400 and a prismaflex m150.At an unknown time during treatment with a prismaflex hf1400, the effluent was observed to be pink.A blood leak detected alarm was not triggered by the control unit.The set was changed to a prismaflex m150.At an unknown time during this treatment, the effluent bag was observed to have a "red-blood looking color".A blood leak detected alarm was not triggered by the control unit.It was reported that the patient experienced a drop in hemoglobin necessitating a blood transfusion.The patient outcome was not reported.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.